Varieties in positive characteristic with trivial tangent bundle
Compositio Mathematica, Tome 64 (1987) no. 2, p. 191-212
@article{CM_1987__64_2_191_0,
     author = {Mehta, V. B. and Srinivas, V.},
     title = {Varieties in positive characteristic with trivial tangent bundle},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {64},
     number = {2},
     year = {1987},
     pages = {191-212},
     zbl = {0639.14024},
     mrnumber = {916481},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__64_2_191_0}
}
Mehta, V. B.; Srinivas, V. Varieties in positive characteristic with trivial tangent bundle. Compositio Mathematica, Tome 64 (1987) no. 2, pp. 191-212. http://www.numdam.org/item/CM_1987__64_2_191_0/

1 Ching-Li Chai: Compactification of Siegel moduli schemes, London Math. Soc. Lect. Note Ser. No. 107, Cambridge (1985). | MR 853543 | Zbl 0578.14009

2 V.G. Drinfeld, Coverings of p-adic symmetric regions, Funct. Anal. Appl. 10 (1976) 107-115. | MR 422290 | Zbl 0346.14010

3 A. Grothendieck, Elements de Geometrie Algebrique, III, Publ. Math. IHES 11 (1961), 17 (1963). | Numdam

4 A. Grothendieck, Reventements etale et group fondamental (SGA 1), Lect. Notes in Math. No. 224, Springer-Verlag, Berlin (1971). | MR 2017446 | Zbl 0234.14002

5 J.-I. Igusa, A fundamental inequality in the theory of Picard varieties, Proc. Nat. Acad. Sci. USA 41 (1955) 318-320. | MR 71113 | Zbl 0067.39201

6 J.-I. Igusa, On some problems in Abstract Algebraic Geometry, Proc. Nat. Acad. Sci. USA 41 (1955) 964-967. | MR 74085 | Zbl 0067.39102

7 J.-I. Igusa, On the structure of a certain class of Kähler varieties, Am. J. Math. 76 (1954) 669-678. | MR 63740 | Zbl 0058.37901

8 L. Illusia, Complex de De Rham-Witt et cohomologie cristalline, Ann. Sci. Ecole Norm. Sup. 12 (1979) 501-661. | Numdam | Zbl 0436.14007

9 L. Illusie and M. Raynaud: Les suites spectrales associees au complexe de De Rham-Publ. Math. IHES 57 (1983) 73-212. | Numdam | MR 699058 | Zbl 0538.14012

10 S. Kobayashi, Recent results in Complex Differential Geometry, Jber. d. Dt. Math.-Verein 83 (1981) 147-158. | MR 635391 | Zbl 0467.53030

11 H. Lange and U. Stuhler: Vektorbündel auf Kurven and Darstellungen der algebraischen Fundamentalgruppe, Math. Zeit. 156 (1977) 73-83. | MR 472827 | Zbl 0349.14018

12 V.B. Mehta and M. Nori: Semistable sheaves on homogeneous spaces and Abelian varieties, Proc. Indian Acad. Sci. (Math. Sci.) 93 (1984) 1-12. | MR 796768 | Zbl 0592.14017

13 V.B. Mehta and A. Ramanathan: Frobenius splitting and cohomology vanishing for Schubert varieties, Ann. Math. 122 (1985) 27-40. | MR 799251 | Zbl 0601.14043

14 W. Messing, The Crystals associated to Barsotti-Tate groups: with applications to Abelian schemes, Lect. Notes in Math. No. 264, Springer-Verlag, Berlin (1972). | MR 347836 | Zbl 0243.14013

15 J.-P. Serre and J. Tate: Good reduction of Abelian varieties, Ann. Math. 88 (1968) 492-517. | MR 236190 | Zbl 0172.46101

16 J.-P. Serre, Quelques propriétés des variétés abéliennes en caractéristique p. Am. J. Math. 80 (1958) 715-739. | MR 98100 | Zbl 0099.16201

17 A. Grothendieck, Groupes de Monodromie en Géometrie Algébrique, SGA 7, Lect. Notes in Math. No. 288, Springer-Verlag, Berlin (1972). | Zbl 0237.00013

18 L. Moret-Bailly, Pinceaux de variétés abéliennes, Astérisque 129 (1985). | MR 797982 | Zbl 0595.14032

19 P. Deligne, L. Illusie: Relèvements modulo p2 et décomposotion du complexe de de Rham, Inventiones Mathematicae 89 (1987) 247-270. | MR 894379 | Zbl 0632.14017